# SDR 96ZZZX3205

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6006T
- Make and model: Cessna 150D
- Aircraft serial: 15060706
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Shaft
- Part number: 3232
- Condition: Broken
- Location: Carburetor
- Part time: 3,978 hours
- Component: Facet, MA35PA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARBURETOR TEAR DOWN, FLOAT SHAFT WAS FOUND WITH ONE END BROKEN, PUMP PLUNGER, PN 194-593, WAS ALSO FOUND DETERIORATED, AS WELL AS THE BOWL BEING FULL OF TRASH.  SUBMITTER STATED CARBURETORS, AS WELL AS ALL OTHER ACCESSORIES, SHOULD BE OVERHAULED OR HAVE A CLOSE INSPECTION EACH 500-800 HRS OF OPERATION.
